# SDR RAIA960438

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBF
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M10A
- Condition: Out Of Balance
- Location: Nr 2 Propeller
- Part time: 13,346 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL - FLT 7230 - AIRCRAFT VIBRATES IN-FLIGHT.  MAINTENANCE REPLACED THE NR 2 BLADE ON THE NR 2 PROPELLER.  OPS CHECK GOOD.  (X)
